# SDR P91A008

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cables
- Condition: Lack Of Lube
- Location: Rt Mlg
- Part time: 61,915 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN MANUAL GEAR EXTENSION CABLES ARE BINDING.  REPORTED DURING MANUAL EXTENSION AFTER 'A' SYSTEM FAILURE.  LUBED CABLES AND ACCOMPLISHED GEAR SWING AND MANUAL EXTENSION PER M/M 32-30-6.  (M)
